# SDR AALA20001798

- Difficulty date: October 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN LEFT CUSP, 1 INCH BY .125 INCH AND .23 INCH DEEP AT STATION 798.  REMOVED DAMAGE AND INSTALLED DOUBLER PER SRM 53-01 FIG 4 STATION 798 LEFT.  (M)
